Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 83, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 14, 2008, 9:25 PM CDT for 4 counties in Minnesota. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 9:25 PM CDT (02:25 UTC)
- Expired
- Jun 14, 2008, 10:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 9:30 PM CDT | TSTM WND DMG | 3 N Becida, MN | 6 TO 8 INCH TREE BRANCHES DOWN. |
| Jun 14, 9:40 PM CDT | TSTM WND DMG | 10 N Park Rapids, MN | 2 SIX INCH DIAMETER TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 2.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1696 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFGF 150225
SVRFGF
MNC005-007-029-057-150315-
/O.NEW.KFGF.SV.W.0083.080615T0225Z-080615T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
925 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
THIS INCLUDES THE CITY OF BEMIDJI...
HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
EASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 1015 PM CDT
* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF EBRO TO 4
MILES EAST OF BAD MEDICINE LAKE TO 4 MILES SOUTHEAST OF TOAD
LAKE...MOVING TO THE EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BAGLEY...UPPER RICE LAKE AND TWO INLETS AT 930 PM CDT
SHEVLIN...ALIDA AND LAKE ITASCA AT 935 PM CDT
PARK RAPIDS...SOLWAY AND BECIDA AT 945 PM CDT
DORSET AND HUBBARD AT 950 PM CDT
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4740 9466 4732 9465 4680 9466 4683 9554
4714 9542 4760 9555 4758 9441 4741 9441
TIME...MOT...LOC 0225Z 271DEG 37KT 4746 9545 4714 9527
4683 9539
$$
JK3 follow-up statements
000
WWUS53 KFGF 150246
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
946 PM CDT SAT JUN 14 2008
MNC007-029-057-150315-
/O.CON.KFGF.SV.W.0083.000000T0000Z-080615T0315Z/
HUBBARD MN-CLEARWATER MN-BELTRAMI MN-
946 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN BELTRAMI...EAST CENTRAL CLEARWATER AND HUBBARD
COUNTIES...
AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF SOLWAY TO 5 MILES NORTH
OF EMMAVILLE TO NEAR HUBBARD...MOVING TO THE EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILTON...NEVIS AND KABEKONA BY 955 PM CDT...
BEMIDJI...LAPORTE...BADOURA AND AKELEY BY 1000 PM CDT...
LAVINIA...ROSBY AND NARY BY 1005 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4741 9441 4740 9466 4732 9465 4680 9466
4683 9515 4719 9517 4759 9546 4758 9441
TIME...MOT...LOC 0246Z 271DEG 37KT 4745 9513 4713 9495
4685 9499
$$
JK000
WWUS53 KFGF 150301
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1001 PM CDT SAT JUN 14 2008
MNC029-150311-
/O.CAN.KFGF.SV.W.0083.000000T0000Z-080615T0315Z/
CLEARWATER MN-
1001 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLEARWATER COUNTY
IS CANCELLED...
AT 1001 PM CDT...SEVERE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED
AREA IN EAST CENTRAL CLEARWATER COUNTY. SO THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4741 9441 4740 9466 4680 9466 4684 9494
4758 9517 4758 9441
TIME...MOT...LOC 0301Z 271DEG 37KT 4743 9499 4713 9469
4685 9472
$$
MNC007-057-150315-
/O.CON.KFGF.SV.W.0083.000000T0000Z-080615T0315Z/
HUBBARD MN-BELTRAMI MN-
1001 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN BELTRAMI AND HUBBARD COUNTIES...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF WILTON TO 2 MILES SOUTHWEST OF BENEDICT TO NEAR
BADOURA...MOVING TO THE EAST AT 43 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BEMIDJI...ROSBY AND NARY BY 1010 PM CDT...
6 MILES SOUTH OF LAVINIA BY 1015 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4741 9441 4740 9466 4680 9466 4684 9494
4758 9517 4758 9441
TIME...MOT...LOC 0301Z 271DEG 37KT 4743 9499 4713 9469
4685 9472
$$
JK000
WWUS53 KFGF 150312
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1012 PM CDT SAT JUN 14 2008
MNC007-057-150322-
/O.EXP.KFGF.SV.W.0083.000000T0000Z-080615T0315Z/
HUBBARD MN-BELTRAMI MN-
1012 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELTRAMI AND
HUBBARD COUNTIES WILL EXPIRE AT 1015 PM CDT...
AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 3
MILES WEST OF ROSBY TO 2 MILES SOUTH OF BENEDICT TO 2 MILES NORTHWEST
OF OSHAWA...MOVING TO THE EAST AT 43 MPH.
THE THUNDERSTORMS HAVE WEAKENED AND WERE NO LONGER CONSIDERED SEVERE.
SO THE WARNING WILL BE ALLOWED TO EXPIRE AT 1015 PM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4741 9441 4740 9466 4680 9466 4684 9494
4758 9517 4758 9441
TIME...MOT...LOC 0312Z 271DEG 37KT 4743 9482 4713 9462
4682 9462
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:23 PM CDT, 8 hours 2 minutes earlier.
Area forecast discussion, Jun 14, 1:23 PM CDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 123 PM CDT SAT JUN 14 2008 .SHORT TERM... IT APPEARS PARAMETERS ARE LINING UP FOR SEVERE WEATHER THIS AFTERNOON AND EVENING FOR THE AREA. A STRONG SPEED MAX AND ASSOCIATED MID LEVEL TROUGH IS MOVING QUICKLY INTO WESTERN ND THIS AFTERNOON. LARGE SCALE ASCENT AHEAD OF THIS WAVE...COUPLED WITH A DEVELOPING SFC BOUNDARY SHOULD HELP TRIGGER CONVECTION. MODELS ARE IN REASONABLE AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON MOISTURE FIELDS SO WILL UTILIZE. FOR THE REST OF THIS AFTERNOON AND EVENING...INSTABILITY/SHEAR AND LAPSE RATES WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT IN CENTRAL ND THIS AFTERNOON...MOVING EAST INTO MN THROUGH THE EVENING. CAPES RISE TO NEARLY 2000 J/KG...WITH 0-6KM SHEAR FROM 25-50KT FROM NORTH TO SOUTH. LI/S GET VERY UNSTABLE...AND APPROACH -6C IN THE SOUTH. IF SURFACE DEWPOINTS RISE INTO THE UPPER 50S...THEN THE GFS -8C LI/S ARE EVEN POSSIBLE. DCAPE WILL BE HIGH...AND SUPPORTIVE OF STRONG DOWNDRAFT WINDS AND POSSIBLY AN ORGANIZED MINI BOW ECHO THAT IS SOMETIMES SEEN IN NW FLOW CASES. FREEZING LEVELS ARE ALSO LOW...AND LARGE HAIL IS ALSO POSSIBLE. WE EXPECT A FEW STORMS TO ROTATE GIVEN THE STRONG SHEAR PROFILES...BUT WITH STRONG DOWNDRAFTS TORNADOES ARE NOT EXPECTED. WE WILL MENTION SEVERE IN THE GRIDS FROM 21Z- 03Z...AND TAPER OFF THUNDER THREAT THEREAFTER. BY SUNDAY...A COLD FRONT WILL PASS THROUGH THE REGION. 850MB TEMPS COOL TO AROUND +4C...EVEN COOLER WITH THE GFS...AND A COLD DAY IS EXPECTED. HIGHS SHOULD BE A GOOD 15 DEGREES BELOW NORMAL...WITH A FEW WRAPAROUND SHOWERS FOR THE NE. THERE SHOULD BE PLENTY OF CLOUDS AROUND WITH VERY LOW CONVECTIVE TEMPS IN THE MID 50S BY AFTERNOON. FOR MONDAY...WITH SOME SLIGHT RIDGING ALOFT AND WARMING MID LEVEL TEMPS...WILL KEEP IT DRY. BY MON NIGHT...A SHORTWAVE WILL TOP THE RIDGE WITH AN MCS POSSIBLE IN THE FAR NORTH...AS SHOWALTERS GO NEGATIVE. THE NAM IS MORE BULLISH WITH THIS SYSTEM...WITH THE GFS HINTING AT SOME DEVELOPMENT. WILL ADD SOME POPS TO THE MON NIGHT TIMEFRAME IN THE NORTH. FOR TUE...RIDGING DEVELOPS ALOFT AND THERMAL FIELDS RISE. THIS SHOULD HELP BOOST TEMPS TO NEAR NORMAL WITH A DRY DAY EXPECTED. LONG TERM (WED-SAT)... MODELS INITIALIZED WELL AND ARE IN GENERAL AGREEMENT SO WILL GO WITH A BLENDED SOLUTION ATTM. MODELS SHOW A FAIRLY STAGNANT PATTERN WITH THE MEAN 500MB RIDGE AXIS OVER THE N PLAINS. A SERIES OF SHORT WAVES ARE EXPECTED TO EJECT OUT THE L/W TROF RESULTING IN SFC INSTABILITY...AND CONTINUED CHANCES FOR -SHRA AND -TSRA THRU THE EXTENDED PERIOD. THEREFORE...NO SIGNIFICANT CHANGES ARE PLANNED ATTM. && .AVIATION... VFR CONDITIONS EXPECTED THRU THE PERIOD OVER THE FA. LOOKING FOR -TSRA LATE THIS AFTERNOON AND EARLY EVENING AS DYNAMICS COME TOGETHER TO TRIGGER CONVECTION. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && DK/HOPKINS
Hazardous weather outlook, Jun 14, 6:41 AM CDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 641 AM CDT SAT JUN 14 2008 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 641 AM CDT SAT JUN 14 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN APPROACHING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE AFTER 3PM WITH THE MAIN HAZARD BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS SHOULD DIMINISH IN INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING. VOELKER
In the hours before
Local storm report, Jun 14, 8:37 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
837 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST BELTRAMI 47.54N 96.53W
06/14/2008 E60 MPH POLK MN FIRE DEPT/RESCUE
&&
G2Local storm report, Jun 14, 8:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
841 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST FARGO 46.88N 96.82W
06/14/2008 M63.00 MPH CASS ND ASOS
&&
BHOPKINSLocal storm report, Jun 14, 8:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
856 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG ADA 47.30N 96.51W
06/14/2008 NORMAN MN LAW ENFORCEMENT
POWER OUT IN ADA AREA...TRANSFORMERS DAMAGED AND TREES
DOWN.
0840 PM TSTM WND DMG HENDRUM 47.26N 96.81W
06/14/2008 NORMAN MN LAW ENFORCEMENT
POWER OUT DUE TO TRANSFORMER DAMAGE.
&&
G2Local storm report, Jun 14, 9:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
904 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG FARGO 46.88N 96.82W
06/14/2008 CASS ND LAW ENFORCEMENT
MEDIUM SIZED TREE DOWN ACROSS STREET 6TH STREET AND 1ST
AVE N. POWER LINES DOWN AROUND TOWN.
&&
BHOPKINSLocal storm report, Jun 14, 9:05 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
905 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 4 W FARGO 46.88N 96.90W
06/14/2008 CASS ND LAW ENFORCEMENT
TREE DOWN ON TRAILER HOME NEAR 48TH ST WEST AND RAIL ROAD
CROSSING SIGNS BENT.
&&
BHOPKINSLocal storm report, Jun 14, 9:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
925 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST 2 NNW FARGO 46.90N 96.83W
06/14/2008 M63.00 MPH CASS ND ASOS
MEASURED AT KFAR FARGO HECTOR AIRPORT.
0840 PM TSTM WND GST 5 ESE MOORHEAD 46.84N 96.66W
06/14/2008 E60.00 MPH CLAY MN TRAINED SPOTTER
JUST NORTH OF I-94 AT MP 5.
&&
BHOPKINSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:01 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 29 min |
| Jun 14, 7:32 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 58 min |
| Jun 14, 8:09 PM CDT | Severe Thunderstorm Warning | FGF | Grant | 25 min |
| Jun 14, 8:16 PM CDT | Tornado Warning | FGF | Clay | 40 min |
| Jun 14, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Norman, Otter Tail, Polk, Wilkin | 36 min |
| Jun 14, 8:44 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 2 more | 61 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.